# SDR ASAA2016022215628

- Difficulty date: February 22, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 32,722 hours, 9,753 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Transmitter
- Part number: 1853M48P03
- Part serial: FEC14238
- Condition: Leaking
- Location: Fuel Flow
- Part time: 32,725 hours, 9,754 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FUEL FLOW TRANSMITTER LEAKING AT LOWER ALLEN SCREW.  ACFT GROUNDED. R & R NR 1 ENGINE FUEL FLOW TRANSMITTER ASSY REF AMM 73-31-01-000-801-F00.  RAN ENGINE, NO LEAKS NOTED.
